# SDR DALA2024100209628

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,913 hours, 17,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 PAX IN VICINITY AND DOOR 3R SEAT 42C REPORTED AN ODOR OF A CHEMICAL/RUBBER SMELL . FLIGHT ATTENDANT INSPECTED AREA NOTHING - ODOR DISSIPATED. CORRECTIVE ACTION: DURING PILOT DEBRIEF CREW UNABLE TO CORROBORATE OR CONFIRM CHEMICAL RUBBER ODOR IN THE AREA. PERFORM G.V. I OF SEAT 42C AND SURROUNDING AREA FOR FLIKERING LIGHTS, ALL GASPER VENTS OPENED, AND ELECTRICAL OUTLET CHECKED FOR GENERAL CONDITION . IFE SYS STARTED. REF B767-400 AMM 05-51-56. NO TROUBLE FOUND. (6340779)
